Alert archive / Idaho / Flash Flood Warnings in 2014

Flash Flood Warning 45, NWS Pocatello, ID

August 19, 2014Bonneville County, Idaho

NWS Pocatello, ID issued this flash flood warning at Aug 19, 2014, 7:24 PM MDT for Bonneville County, Idaho. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 7:24 PM MDT (01:24 UTC)
Expired
Aug 19, 2014, 9:15 PM MDT
In force
111 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

County Bonneville County, ID

The radar

The Pocatello radar (KSFX), 90 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 1.4 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2745 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WGUS55 KPIH 200124
FFWPIH
IDC019-200315-
/O.NEW.KPIH.FF.W.0045.140820T0124Z-140820T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
724 PM MDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO...

* UNTIL 915 PM MDT

* AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR IS   
  ESTIMATING NEARLY 3 INCHES OF RAIN...WITH MORE EXPECTED.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
  RURAL NORTHERN BONNEVILLE COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4356 11179 4359 11162 4347 11162 4344 11184

$$

HEDGES
2 follow-up statements
308 
WGUS75 KPIH 200208
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
808 PM MDT TUE AUG 19 2014

IDC019-200315-
/O.CON.KPIH.FF.W.0045.000000T0000Z-140820T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BONNEVILLE ID-
808 PM MDT TUE AUG 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR NORTH
CENTRAL BONNEVILLE COUNTY...

AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING MOVING BACK INTO THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4356 11179 4359 11162 4347 11162 4344 11184

$$

HEDGES
197 
WGUS75 KPIH 200318
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
918 PM MDT TUE AUG 19 2014

IDC019-200327-
/O.EXP.KPIH.FF.W.0045.000000T0000Z-140820T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BONNEVILLE ID-
918 PM MDT TUE AUG 19 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL BONNEVILLE
COUNTY...

RAIN CONTINUES TO FALL OVER THE WARNED AREA...BUT THE INTENSITY HAS 
DIMINISHED. MINOR FLOODING IS STILL POSSIBLE.

LAT...LON 4356 11179 4359 11162 4347 11162 4344 11184

$$

HEDGES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 12:47 PM MDT, 6 hours 37 minutes earlier.

Area forecast discussion, Aug 19, 12:47 PM MDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
1247 PM MDT TUE AUG 19 2014

.SHORT TERM...TONIGHT THROUGH FRIDAY. EAST IDAHO AHEAD OF
AMPLIFYING TROUGH ALONG COAST WITH CUT OFF LOW OFF CALIFORNIA
COAST COMBINING WITH SLOWLY PROGRESSING STRONG SORTWAVE IN
WASHINGTON STATE. MONSOON SURGE EXTENDS NORTH INTO EASTERN IDAHO
WITH ANOTHER SHORTWAVE SLIDING NORTHEAST THROUGH GREAT BASIN. RADAR
SHOWING LINE OF LIGHT SHOWERS EASTERN PORTIONS BUT BELIEVE LITTLE
IS REACHING THE GROUND. CLOUD COVER KEEPING MUCH OF THIS REGION
CAPPED EARLY THIS AFTERNOON. BETTER INSTABILITY EXISTS FURTHER
NORTH IN CENTRAL MOUNTAINS AND ISOLATED THUNDERSTORMS ALREADY
DEVELOPING ACROSS THE REGION. MODELS INCLUDING RAP/HRRR CONTINUE
TO DEVELOP STRONGER THUNDERSTORMS ON NORTHERN EDGE OF CLOUD COVER
CONTINUING NORTH INTO CENTRAL MOUNTAINS THIS AFTERNOON AND
EVENING. WILL MAINTAIN SCATTERED CONVECTION BUT MIGHT BE OVERDONE
WITH THUNDER UNDER CURRENT CLOUD COVER. GREAT BASIN SHORTWAVE
EJECTS ACROSS SOUTHEAST CORNER TONIGHT WHICH SHOULD LEAVE MUCH OF
REGION IN WEAK UNSETTLED RIDGE OVERNIGHT. UPPER TROUGH SHIFTS EAST
INTO IDAHO THROUGH THE DAY WEDNESDAY FOR ANOTHER ROUND OF
CONVECTION. UPPER TROUGH BECOMES VERY SLIGHTLY NEGATIVELY TITLED
INTO THURSDAY WITH TROUGH AXIS DRAPED ACROSS WESTERN IDAHO. BOTH
GFS AND NAM SHOWING STRONG INDICATION THAT ENOUGH DRY AIR WILL
WORK INTO THE CENTRAL MOUNTAINS TO KEEP REGION DRY. LATEST WRINKLE
IN THE FORECAST HEADED INTO FRIDAY IS A RETURN TO THE SOLUTION OF
DEEP CUT OFF LOW OVER PACNW. NAM AND GFS DIFFER IN POSITION OF
CENTER OF LOW. NAM FURTHER NORTH AND MORE OPEN THAN
GFS...RESULTING IN MORE PRECIP ACROSS EAST IDAHO THAN PREVIOUS
RUNS. DMH

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. MADE NO CHANGES TO
CURRENT FORECAST. ECMWF AND GFS IN BETTER AGREEMENT THIS
RUN...BOTH SUPPORTING SLOW PROGRESSION OF CLOSED LOW FROM PACNW
LATE FRIDAY THROUGH IDAHO INTO OPEN TROUGH IN NORTHERN PLAINS LATE
SUNDAY. CONVECTION REMAINS POSSIBLE EACH DAY OF THE WEEKEND. FLOW
FLATTENS SOMEWHAT SUNDAY NIGHT AHEAD OF NEXT WAVE DIVING SOUTH
ALONG THE CANADIAN DIVIDE. TROUGH AXIS IN PLACE MONDAY...SHIFTING
INTO NORTHERN ROCKIES BY TUESDAY. CURRENT GRIDS MAINTAIN POPS NEAR
CLIMO AND WILL LEAVE FOR NOW. DMH

&&

.AVIATION...SHOWERS AND STORMS WILL BE AROUND THROUGH TOMORROW AND
BEYOND. WE WILL CARRY AT THE VERY LEAST VCTS AND VCSH IN THE TAFS.
GUSTY WINDS OVER 30 KTS ARE ALSO POSSIBLE...AND LOCALLY HEAVY RAIN
WHICH COULD TEMPORARILY REDUCE VISIBILITY.  KEYES

&&

.FIRE WEATHER...THE POSSIBILITY OF SHOWERS AND ISOLATED/WIDELY
SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST FRIDAY ACROSS
MOST OF EASTERN IDAHO. THE BEST PERIODS FOR ANY RAINFALL OVER 0.10
INCHES WILL BE THROUGH TOMORROW AND AGAIN ON FRIDAY. FRIDAY ALSO NOW
LOOKS LIKE THE BEST DAY FOR MORE WIDESPREAD ACTIVITY. GUSTY WINDS
OVER 35MPH AT TIMES ARE POSSIBLE WITH STRONGER STORMS AS WELL. WE
WILL SEE INCREASING SURFACE WINDS BUT HIGHER HUMIDITY SHOULD NEGATE
ANY CONCERNS FOR CRITICAL FIRE CONDITIONS. THE MODELS ARE NOW NOT
TRYING TO DRY OUT THE SOUTHERN FIRE DISTRICTS OVER THE WEEKEND AND
BACK TO WIDELY VARYING SOLUTIONS ON HOW TO HANDLE THE STORM SAGGING
INTO THE NORTHERN STATES. WE KEPT WITH THE PREVIOUS IDEA OF SOME
DRYING ACROSS THE SOUTH AND A LITTLE BETTER CHANCE OF RAIN ACROSS
THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLAND.  KEYES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

In the hours before

Special weather statement, Aug 19, 2:35 PM MDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
235 PM MDT TUE AUG 19 2014

IDZ018-031-032-192115-
BLAINE ID-CUSTER ID-
235 PM MDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CUSTER COUNTY IN CENTRAL IDAHO
  NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO

UNTIL 315 PM MDT

AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ACROSS THE ADVISORY AREA...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
BRIEF DOWNPOURS AND SMALL HAIL.

LOCATIONS IMPACTED INCLUDE...
  STANLEY...
  CHALLIS...
  CLAYTON...
  KETCHUM...
  REDFISH AND ALTURAS LAKES...
  BEAVER CREEK BURN AREA...
  LODGEPOLE BURN AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4478 11510 4473 11495 4481 11481 4466 11473
      4458 11456 4488 11421 4476 11421 4476 11408
      4449 11380 4443 11352 4446 11345 4432 11333
      4348 11451 4360 11469 4380 11471 4385 11499
      4415 11503 4433 11530 4449 11524 4458 11531
TIME...MOT...LOC 2034Z 234DEG 20KT 4423 11450

JKEYES
Special weather statement, Aug 19, 4:03 PM MDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
403 PM MDT TUE AUG 19 2014

IDZ032-192245-
BUTTE ID-CUSTER ID-
403 PM MDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
  NORTH CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO

UNTIL 445 PM MDT

AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MACKAY..MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN CUSTER COUNTY...
  RURAL EASTERN CUSTER COUNTY...
  RURAL WESTERN BUTTE COUNTY...
  RURAL NORTHWESTERN BUTTE COUNTY...

LAT...LON 4414 11329 4392 11323 4390 11362 4404 11366
TIME...MOT...LOC 2203Z 251DEG 9KT 4397 11356

HEDGES
Special weather statement, Aug 19, 6:07 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
607 PM MDT TUE AUG 19 2014

IDZ017-020-021-200100-
MINIDOKA ID-LINCOLN ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE
ID-POWER ID-BLAINE ID-
607 PM MDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL BLAINE COUNTY IN CENTRAL IDAHO
  SOUTHERN BUTTE COUNTY IN EAST CENTRAL IDAHO
  NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL IDAHO
  NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
  EXTREME NORTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO
  EXTREME NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 700 PM MDT

AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF HOWE TO 6 MILES EAST OF CRATERS OF MOON TO 10 MILES SOUTHEAST OF
CAREY..AND MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   CENTRAL INL...
   SOUTHWEST INL...
   SOUTHEAST INL...

LAT...LON 4354 11242 4321 11286 4289 11365 4317 11402
      4348 11349 4382 11279
TIME...MOT...LOC 0006Z 316DEG 14KT 4370 11280 4341 11340
          4316 11383

HEDGES
Special weather statement, Aug 19, 6:26 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
626 PM MDT TUE AUG 19 2014

IDZ020-023-200115-
BINGHAM ID-BONNEVILLE ID-
626 PM MDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  EAST CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO

UNTIL 715 PM MDT

AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF POPLAR..MOVING WEST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   AMMON...

LAT...LON 4331 11198 4354 11207 4359 11167 4342 11160
TIME...MOT...LOC 0025Z 074DEG 7KT 4348 11175

HEDGES
Special weather statement, Aug 19, 6:36 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
636 PM MDT TUE AUG 19 2014

IDZ017-020-021-200115-
MINIDOKA ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-POWER
ID-BANNOCK ID-BLAINE ID-MADISON ID-
636 PM MDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  EXTREME SOUTH CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
  NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
  EXTREME WEST CENTRAL MADISON COUNTY IN SOUTHEAST IDAHO
  EXTREME NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN POWER COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  WESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
  EASTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO

UNTIL 715 PM MDT

AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
CAMAS TO TABER TO 21 MILES SOUTH OF CRATERS OF MOON..AND MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   TABER...
   MORELAND... OSGOOD AND  ROCKFORD...
   PINGREE... ROSE... SPRINGFIELD... RIGBY... BLACKFOOT...
  STERLING... IDAHO FALLS... SHELLEY AND  FORT HALL EAGLE LODGE...

LAT...LON 4366 11183 4307 11228 4279 11325 4313 11372
      4341 11274 4399 11221
TIME...MOT...LOC 0035Z 315DEG 21KT 4385 11219 4335 11265
          4310 11351

HEDGES
Special weather statement, Aug 19, 7:18 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
718 PM MDT TUE AUG 19 2014

IDZ017-020>023-200215-
CARIBOU ID-BINGHAM ID-BONNEVILLE ID-POWER ID-BANNOCK ID-BLAINE ID-
718 PM MDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
  NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
  NORTHERN POWER COUNTY IN SOUTHEAST IDAHO
  CENTRAL BONNEVILLE COUNTY IN SOUTHEAST IDAHO
  BINGHAM COUNTY IN SOUTHEAST IDAHO
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO

UNTIL 815 PM MDT

AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AMMON TO PINGREE TO
22 MILES WEST OF ABERDEEN..AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
   FORT HALL... GOSHEN...
   ABERDEEN...
   CHUBBUCK...
   POCATELLO...
   AMERICAN FALLS...
   NEELEY...

LAT...LON 4333 11169 4276 11218 4260 11302 4302 11337
      4313 11261 4359 11202
TIME...MOT...LOC 0116Z 320DEG 23KT 4349 11199 4307 11254
          4293 11326

HEDGES

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 6:07 PM MDTSpecial Weather StatementPIHButte53 min
Aug 19, 6:26 PM MDTSpecial Weather StatementPIHBonneville49 min
Aug 19, 6:36 PM MDTSpecial Weather StatementPIHBingham, Jefferson39 min
Aug 19, 6:58 PM MDTAreal Flood AdvisoryPIHBonneville, Jefferson, Madison2 hr
Aug 19, 7:18 PM MDTSpecial Weather StatementPIHBingham, Power57 min
Aug 19, 7:45 PM MDTAreal Flood AdvisoryPIHBingham, Bonneville, Fremont, Jefferson, Madison2 hr
Aug 20, 1:46 PM MDTSpecial Weather StatementPIHButte44 min
Aug 20, 2:46 PM MDTSpecial Weather StatementPIHCaribou44 min
Aug 20, 2:55 PM MDTSpecial Weather StatementPIHClark, Jefferson65 min
Aug 20, 3:21 PM MDTSpecial Weather StatementPIHPower39 min
Aug 20, 4:05 PM MDTSpecial Weather StatementPIHCaribou40 min
Aug 20, 4:30 PM MDTSpecial Weather StatementPIHCaribou45 min
Aug 20, 5:21 PM MDTSpecial Weather StatementPIHCaribou39 min

Nearby

Flash Flood Warnings in Idaho, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.